Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the base of a relative number field, with an application to the composition of fields


Author: G. E. Wahlin
Journal: Trans. Amer. Math. Soc. 11 (1910), 487-493
MSC: Primary 12F05
DOI: https://doi.org/10.1090/S0002-9947-1910-1500875-6
Erratum: Trans. Amer. Math. Soc. 12 (1911), 511-512.
MathSciNet review: 1500875
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12F05

Retrieve articles in all journals with MSC: 12F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500875-6
Article copyright: © Copyright 1910 American Mathematical Society

American Mathematical Society